# SDR R61A201710300801

- Difficulty date: October 13, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 20,551 hours, 14,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17003237005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE COCKPIT FLOOR TO THE LEFT AND RIGHT SIDES OF CONTROL YOKE HAS CORROSION AS MARKED, REMOVED ALL AREAS OF CORROSION BY CUTOUT AND INSTALLED SPLICE REPAIR DOUBLER REF EDT 2017-170-088165 PERMANENT REPAIR PN 170-03237-005.
